# SDR SWIA2019061845994

- Difficulty date: June 16, 2019
- Submitted: June 25, 2019
- Operation: Air carrier
- Aircraft: N820SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15108
- Aircraft time: 33,223 hours, 20,764 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bracket
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE ON DEPARTURE. NOSE WHEEL WAS INDICATING IN TRANSIT. GEAR EXTENDED NORMALLY FOR LANDING. RETURNED TO FIELD. (FLT 3860).   REMOVED AND REPLACED AFT NLG DOOR AND NLG AFT DOOR DRIVE BRACKET IAW AMM. FIT AND CLEARANCE CHECKS GOOD.
